hi... from 2009 im taking simvastatin(atorvastatin) because of my high cholestrol.doctor advised me to take 20mg,,but myself in a faulse thinking i took 40mg over months..my cholestrol level always fluctuating..i havemuscle spasm problem..muscle pain..is it because of this..shoul i stop it?
I t.ake Lipitor for cholesterol..I think cholesterol near 300 is very high..the ratio of HDL good cholesterol vs LDL bad cholesterol is also important
I suppose your doc would need to check your liver enzymes to see if your statin drug is affecting your muscles simvastatin and atorvastatin are two different meds for cholesterol, in the same family There brand names are Zocor and Lipitor
There are non statin drugs used for cholesterol and lipids Welchol is one Tricor/fenofibrate is another also niacin not niacinamide but niacin
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 May 2013 • 1 answer
Updated 27 Sep 2013 • 1 answer
Updated 13 Nov 2013 • 1 answer
Updated 16 Apr 2015 • 2 answers
Posted 27 Jul 2016 • 0 answers